# SDR SWAA2022101882702

- Difficulty date: September 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 312 Lbl 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS312 PLUS 7INCH LBL56 AND WL208 AT FWD GALLEY AREA 2022-518270 / [01] REPLACED ANGLE AND FASTENER LOCATED BS312 TO STA 344 LBL56 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A8110 REV. - SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] REPLACED ANGLE AND FASTENER LOCATED BS312 TO STA 344 LBL56 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A8110 REV. -  SEE INDIVIDUAL SIGN-OFFS BELOW. RII
